Allegra D 24-Hour Allergy and Congestion Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI and 240 mg Pseudoephedrine Antihistamine Pill, 10-Count

Allegra D 24-Hour Allergy and Congestion Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI and 240 mg Pseudoephedrine Antihistamine Pill, 10-Count
Allegra D 24-Hour Allergy and Congestion Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI and 240 mg Pseudoephedrine Antihistamine Pill, 10-Count

Model: X41167-4320-05

Brand: Allegra

(1053) 2 shops 1 products

Detailed product description

For your worst allergy and congestion symptoms, nothing works faster* than Allegra-D Allergy & Congestion Relief Tablets. Allegra-D tablets start working in 45 minutes for relief from sneezing, runny nose, itchy and watery eyes, itchy nose or throat, plus nasal and sinus congestion, and sinus pressure. One pill provides 24-hour allergy and congestion relief that doesn't make you drowsy. Each tablet is formulated with two active ingredients, fexofenadine HCI which is a non-drowsy antihistamine, and pseudoephedrine, the most powerful congestion relief ingredient available. Find available Allegra-D in store only, for fast*, effective allergy relief from indoor and outdoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander. That’s a no-brainer! *Starts working in 45 minutes.

INCLUDES: One (1) 10-count pack of Allegra D 24-Hour Allergy and Congestions Relief Tablets, Non-Drowsy Allergy Medicine 24-HOUR RELIEF: Take one pill per day for round-the-clock relief from nasal congestion and your worst allergy symptoms NON-DROWSY: Formulated with active ingredient pseudoephedrine, the most powerful decongestant relief ingredient, and fexofenadine, a non-drowsy antihistamine FAST-ACTING: Allegra D 24-hour allergy medicine starts working in 45 minutes for relief from sneezing, runny nose, itchy and watery eyes, itchy nose or throat, sinus pressure, and nasal congestion INDOOR & OUTDOOR ALLERGIES: Use Allegra D for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander IN-STORE ONLY: This item is available in-store at the pharmacy; not available online ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among oral antihistamines and decongestant combination products


Compare buying offers

Last updated: 2025-04-30 04:56:19
Search
Amazon Amazon

$15.88
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Allegra
Item model number X41167-4320-05
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 270864
User Reviews and Ratings 4.5 (1053 ratings) 4.5 out of 5 stars
UPC 041167432051

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Allegra D 24-Hour Allergy and Congestion Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI and 240 mg Pseudoephedrine Antihistamine Pill, 10-Count
Reviews: 1053
Ratings: (1053)
Price:
$15.88 on walmart
1053 (4.5)
$15.88 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward